# SDR USAA2012062100021

- Difficulty date: June 1, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 4,977 hours, 20,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53470487000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - CORROSION ON SHEAR PLATE ASSEMBLY BETWEEN FR58 TO FR59, S38R.  REPLACED SHEAR PLATE ASSEMBLY BETWEEN FR58 TO FR59, S38R IAW A320 SRM 51-72-11AND DRAWING D53475750.
